# SDR 2020FA0000391

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: General aviation
- Make and model: Cessna TU206F
- Aircraft time: 10,430 hours
- Engine: Cont TSIO520M
- Engine time: 794 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Rocker
- Part number: 652131
- Condition: Broken
- Location: Engine
- Part time: 794 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER ARM FAILED CAUSING ENGINE ROUGHNESS.
